# SDR ASOA06282

- Difficulty date: March 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE PRESSURE BULKHEAD FORWARD FACE, AT FS 409+128, BOTTOM OB RADIUS OF THE VERTICAL BEAM AT RBL 18, WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE PRESSURE BULKHEAD FORWARD FACE, AT FS 409+128, BOTTOM OB RADIUS OF THE VERTICAL BEAM AT RBL 18 IAW REO.  (K)
